# SDR USAA2012072000013

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 14,266 hours, 4,474 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 37,716 hours, 13,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CIDS PANEL DOOR 3R PRESSURIZATION ILLUMINATED.  SERVICED DOOR DAMPER AT 3R IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
